# SDR F3LA202504250217

- Difficulty date: April 25, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N342FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08537
- Aircraft time: 19,501 hours, 8,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 1322
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FAULT WAS DISCOVERED DURING SCHEDULED RON MAINTENANCE AND CAUSED NO FLIGHT DELAY OR CANCELLATION. LP500063 ITEM #3 EPSU BATTERY AT POS 13WL FAILED OPS TEST.
CORRECTIVE ACTION: REMOVED AND REPLACED EPSU AT POSITION 13WL. REF AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A. OPS CHECKED GOOD. /END/.
